# SDR CHQA20131023405

- Difficulty date: October 23, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N297SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145522
- Aircraft time: 30,335 hours, 27,174 cycles
- Engine: Rroyce AE3007A13
- Engine time: 27,795 hours, 26,339 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14523523005
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND ON THE SHEAR TIE AT FRAME 61 BETWEEN STRINGERS 6L AND 7L. THE SHEAR TIE WAS REPLACED IAW SRM 51-40-02.
